Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have stammering and pain in shoulder joints after treatment for epilepsy. What medication should I take to get rid of this ?

Hi, I was using medicines(Eptoin) for Epilepsy over the past few years and the course of medication is complete now. I was given Tegretol(Tegrital) earlier. I stopped taking Eptoin about 3 months ago. I stammer when I speak. So, I doubt this may be the side effect of these medicines. Also, I have some pain in the shoulder joints . Please advise a remedy. Any food intake suggestions that help me get rid of all this?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healthcare magic
hi the history which you have given above has been noted,the medication which you are taking is tegretol is CARBAMAZEPINE and it does not have any side effects which are suggestive of slurring of speech as such you may have a stomach upset,headache and blood disturbances rarely
thank you
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor